# SDR SIMA20150520002

- Difficulty date: May 20, 2015
- Submitted: May 21, 2015
- Operation: Air carrier
- Aircraft: N679AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500814
- Aircraft time: 27,804 hours, 24,015 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN NEAR MAIN DOOR INOPERATIVE.  EMER LIGHT DC & AC INVERTER NR 1 IAW AMM 33-50-11.  OPERATIONS CHECKED GOOD.
